Moscow Mathematical Journal
Volume 22, Issue 2, April–June 2022 pp. 225–237.
Smooth Quotients of Principally Polarized Abelian Varieties
Authors:
Robert Auffarth (1) and Giancarlo Lucchini Arteche (1)
Author institution:(1) Departamento de Matemáticas, Facultad de Ciencias, Universidad de Chile, Las Palmeras 3425, Ñuñoa, Santiago, Chile
Summary:
We give an explicit characterization of all principally polarized abelian varieties (A,Θ) such that there is a finite subgroup G⊆Aut(A,Θ) such that the quotient variety A/G is smooth. We also give a complete classification of smooth quotients of Jacobians of curves.
2020 Math. Subj. Class. Primary: 14L30, 14K10; Secondary: 14H37, 14H40.
Keywords: Abelian varieties, principal polarizations, Jacobians of curves, smooth quotients, automorphisms.
Contents Full-Text PDF